# SDR CALA2024061001758

- Difficulty date: June 3, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 63,373 hours, 27,669 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP MISSING ON AIRCRAFT UPON ARRIVAL CONFIRMED WITH CMH STATION THAT FUELER INSTALLED CAP PRIOR TO DEPARTURE. WILL REPORT TO ENGINEERING
